Pyramids and 2-representations

Mazorchuk, Volodymyr, Zhang, Xiaoting and Miemietz, Vanessa (2020) Pyramids and 2-representations. Revista Matemática Iberoamericana, 36 (2). 387–405. ISSN 0213-2230

[img]
Preview
PDF (Accepted_Manuscript) - Submitted Version
Download (372kB) | Preview

Abstract

We describe a diagrammatic procedure which lifts strict monoidal actions from additive categories to categories of complexes avoiding any use of direct sums. As an application, we prove that every simple transitive 2-representation of the 2-category of projective bimodules over a finite dimensional algebra is equivalent to a cell 2-representation.

Item Type: Article
Uncontrolled Keywords: 2-category,2-representation,finite dimensional algebra,projective bimodule,simple transitive 2-representation,mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 24 May 2019 08:30
Last Modified: 08 Jul 2020 23:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/71122
DOI: 10.4171/rmi/1133

Actions (login required)

View Item View Item